# SDR SWAA2025101411103

- Difficulty date: September 3, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 65,042 hours, 39,022 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON HORIZONTAL PRESSURE DECK WEB LBL 31 STA 663 AT PASSANGER CABIN (1 E/A) . CRACK LENGTH APPROX 0.350 IN .  PERFORMED PERMANENT REPAIR ON PRESSURE DECK WEB LOCATED BTW BS 663 TO BS 675 BTW LBL 24 TO LBL 60 IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2.
